Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 09:44:33 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 642876
  • Total Topics: 48906
  • Online Today: 221
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Hi All Anyone on Paxil?  (Read 1368 times)

0 Members and 1 Guest are viewing this topic.

Offline RobbyR

  • Member
  • Posts: 333
Hi All Anyone on Paxil?
« on: May 24, 2013, 05:59:19 PM »
Hi all, I had posted a thread a few months back inquiring about people's experiences on Zoloft..I tried Zoloft for awhile, was put on it not for depression, but for my anxiety issues. It helped somewhat, but it seemed to cause more problems than it solved.

So now I am about to start taking Paroxetine (Paxil) CR 37.5 mg. My doc feels it would be a better fit for me since the Zoloft seemed to make my anxiety/jitters worse, and made me have insomnia.

Anyone else try Paxil? Or can offer some encouraging words? I am going to be starting it next week. My doc told me it is more suited to treat anxiety than depression, than some of the other meds, and since I do not have depression, I am going to give it a try. I also take a beta blocker for intensive social situations, for my anxiety, and it really helps! Thanks for any input.
Started Atripla August, 2010.

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Hi All Anyone on Paxil?
« Reply #1 on: May 25, 2013, 06:42:13 AM »
Have you thought about switching off Atripla - which contains Sustiva. Sustiva is well-known to cause both depression and anxiety - and insomnia as well. There are combos you can take that don't include Sustiva.

I suggest you read The Sustiva/Atripla Thread in its entirety and give some serious thought to a switch. Just because a combo is keeping your VL UD doesn't mean it ain't broke and doesn't need fixing.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.